# SDR C2XA08IA265

- Difficulty date: December 21, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 23,534 hours, 22,311 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4920 - THE AIR/GROUND FAIL MESSAGE ILLUMINATED DURING CLIMB AND THE CREW ELECTED TO RETURN TO IAH.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR PROXIMITY SWITCH TO CORRECT THE DISCREPANCY, PERFORMED SUCCESSFUL LANDING GEAR EXTENSION/RETRACTION TESTS AND CLEARED THE DISCREPANCY.
